# SDR AWXA200600436

- Difficulty date: February 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32051
- Condition: Corroded
- Location: Bs 1825-1844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON INTERNAL SKIN AT AFT BODY FAIRING FUSELAGE FROM BS 1825 TO BS 1844 BETWEEN STR 25L AND STR 25R.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE REPAIRED FUSELAGE SKIN PANEL AT THE AFT BODY FAIRING FROM BS 1825 TO BS 1844 BETWEEN STR 25L AND STR 25R IAW BOEING 757-200 SRM 53-00-01-2R FIG 201.
